# SDR DL76G060349

- Difficulty date: May 1, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 28,160 hours, 4,377 cycles
- Engine: Ge CF680C2B6F
- Engine time: 35,016 hours, 43,366 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Part time: 35,016 hours, 43,366 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO DUCT PRESSURE WHEN APU BLEED SELECTED TO SUPPLY PNEUMATICS.  FWD TO MCO AND PLAC PER MEL 49-11-01C.  PERFORMED ECU BITE PROCEDURE.  NO FAULTS OR MINI-FLAGS.  RAN A BLEED VALVE OPS OK.  PRESSURE NORMAL.
